# SDR 08FDEA01910

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554574
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SKIN IN C-1 PIT AT FS 683 LBL 11, WL 148 REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  ORIINAL "T" IS .045" REMAINING 'T' IS .024.  MATERIAL LOSS OF .021 REF SRM 53-30-1 FIG 1.  FABRICATED DOUBLER AND FILLER, TREATED   AND PRIMED, INSTALLED DOUBLER AND FILLER REF SRM 53-30-3 FIG A AND SRM 51-10-2 THIS IS CLASSIFIED AS A MAJOR REPAIR.
